MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74937912519150
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a shaft break occurred.The 70% stenosed target lesion was located in the severely tortuous and non-calcified pulmonary vessel.A 5.0mmx19mmx150cm express sd stent balloon expandable was selected for percutaneous transluminal angioplasty.During the procedure, the shaft of the stent was snapped.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, nin.G4 - premarket / 510(k) #: k152607, k162404, and p060006.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, nin g4 - premarket / 510(k) #: k152607, k162404, p060006 device evaluated by mfr: the express sd device was returned to our post market quality assurance laboratory.The outer shaft, inner shaft, balloon, and tip were visually and microscopically examined.Visual examination revealed that there were multiple kinks along the shaft.It was also noted that the device was in two pieces and that the stent was bent and damaged on the balloon.Inspection of the remainder of the device presented no other damage or irregularities.This concludes the product analysis.
 
Event or Problem Description

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22955330
Report Number2124215-2025-60660
Device Sequence Number9591631
Product Code FGE
UDI-Device Identifier08714729390473
UDI-Public(01)08714729390473(17)270426(10)33908946
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74937912519150
Device Catalogue NumberH74937912519150
Device Lot Number0033908946
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age12 MO
Patient SexFemale